Nonlinear H-infinity method for control of wing rock motions

Full text for this resource is not available from the Research Repository.

Shue, SP, Agarwal, RK and Shi, Peng (2000) Nonlinear H-infinity method for control of wing rock motions. Journal of Guidance, Control, and Dynamics, 23 (1). 60 - 68. ISSN 0731-5090

Abstract

Title on article: Nonlinear H∞ method for control of wing rock motions

Dimensions Badge

Altmetric Badge

Item type Article
URI https://vuir.vu.edu.au/id/eprint/36647
DOI https://doi.org/10.2514/2.4487
Official URL https://arc.aiaa.org/doi/10.2514/2.4487
Subjects Current > FOR Classification > 0103 Numerical and Computational Mathematics
Historical > Faculty/School/Research Centre/Department > Institute for Sustainability and Innovation (ISI)
Keywords nonlinear dynamics; nonlinear feedback control; Riccati inequality
Citations in Scopus 28 - View on Scopus
Download/View statistics View download statistics for this item

Search Google Scholar

Repository staff login